# SDR SIMA201811276005

- Difficulty date: November 26, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N855AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145747
- Aircraft time: 30,994 hours, 27,694 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Display
- Condition: Malfunctioned
- Location: Isis
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

ISIS WENT DARK, THEN RE-APPEARED WITH WHITE "ATT" INSIDE RED BOX.  NO ATTITUDE INFORMATION PRESENTED. OTHER INSTRUMENTATION MATCHED PRIMARY DISPLAYS QRH PROC APPLIED, NO EFFECT. EMERGENCY DECLARED.-C/A-ACCOMPLISHED FIM TASK 34-1-00-810-801-A STEPS 1 &3. DISCREPENCY IS TRASITORY CONDITION. AIRCRAFT OKAY FOR SERVICE.
